New method to characterize subgame-perfect Nash equilibria in differential games

e-Archivo Repository

Show simple item record Rincón-Zapatero, Juan Pablo Martínez, J. Martín-Herrán, G. 2012-10-04T10:25:37Z 2012-10-04T10:25:37Z 1998
dc.identifier.bibliographicCitation Journal of Optimization Theory and Applications. Feb. 1998, vol. 96, nº 2, p. 377-395
dc.identifier.issn 0022-3239
dc.description The original publication is available at
dc.description.abstract In this paper, we present a method for computing Nash equilibria in feedback strategies. This method gives necessary and sufficient conditions to characterize subgame perfect equilibria by means of a system of quasilinear partial differential equations. This characterization allows one to know explicitly the solution of the game in some cases. In other cases, this approach makes a qualitative study easier. We apply this method to nonrenewable resource games.
dc.format.mimetype application/pdf
dc.format.mimetype text/plain
dc.language.iso eng
dc.publisher Springer
dc.rights © Springer
dc.subject.other Differential games
dc.subject.other subgame perfect Nash equilibria quasilinear partial differential equations
dc.subject.other characteristic systems
dc.title New method to characterize subgame-perfect Nash equilibria in differential games
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Economía
dc.identifier.doi 10.1023/A:1022674215872
dc.rights.accessRights openAccess
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 377
dc.identifier.publicationissue 2
dc.identifier.publicationlastpage 395
dc.identifier.publicationtitle Journal of Optimization Theory and Applications
dc.identifier.publicationvolume 96
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record